Alert archive / Missouri / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jun 23, 2014, 3:40 PM CDT for 11 counties in Illinois; 14 counties in Missouri. It took effect at Jun 23, 2014, 10:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2014, 3:40 PM CDT (20:40 UTC)
- In effect from
- Jun 23, 2014, 10:00 PM CDT
- Expired
- Jun 24, 2014, 7:28 AM CDT
- In force
- 9 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 25 counties
Bond County, IL, Clinton County, IL, Fayette County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 53 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460 WGUS63 KLSX 232040 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 340 PM CDT MON JUN 23 2014 ILZ059-060-064-065-069-070-074-079-100>102-MOZ059>065-072>075-084- 085-099-241400- /O.NEW.KLSX.FF.A.0002.140624T0300Z-140624T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 340 PM CDT MON JUN 23 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL... CLINTON IL...FAYETTE IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...FRANKLIN MO... GASCONADE MO...IRON MO...JEFFERSON MO...MADISON MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO... ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * FROM 10 PM CDT THIS EVENING THROUGH TUESDAY MORNING * THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN OF 1 TO 3 INCHES ARE LIKELY TONIGHT CROSS THE WATCH AREA. THIS HEAVY RAIN COMBINED WITH LOCALLY HEAVY RAIN FROM THE PAST FEW DAYS WILL PRODUCE A REAL THREAT FOR FLASH FLOODING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CARNEY
4 follow-up statements
885 WGUS63 KLSX 240252 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 952 PM CDT MON JUN 23 2014 ILZ059-060-064-065-069-070-074-079-100>102-MOZ059>065-072>075-084- 085-099-241100- /O.CON.KLSX.FF.A.0002.140624T0300Z-140624T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 952 PM CDT MON JUN 23 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CLINTON IL...FAYETTE IL... MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON MO...MADISON MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO... STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * UNTIL 9 AM CDT TUESDAY * THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN OF 1 TO 3 INCHES ARE EXPECTED OVERNIGHT FROM SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS. THIS HEAVY RAIN...COMBINED WITH LOCALLY HEAVY RAIN FROM THE PAST FEW DAYS...WILL PRODUCE A VERY REAL THREAT FOR FLASH FLOODING DURING THE OVERNIGHT HOURS AND INTO EARLY TUESDAY MORNING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGER OF FLOOD WATERS. IF FLOODING IS OBSERVED OR IF A WARNING IS ISSUED ...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && $$ TRUETT
192 WGUS63 KLSX 240858 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 358 AM CDT TUE JUN 24 2014 MOZ059-060-241000- /O.CAN.KLSX.FF.A.0002.000000T0000Z-140624T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GASCONADE MO-WARREN MO- 358 AM CDT TUE JUN 24 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL MISSOURI HAS BEEN CANCELLED. RAIN HAS LARGELY ENDED ACROSS THIS AREA. $$ ILZ059-060-064-065-069-070-074-079-100>102-MOZ061>065-072>075-084- 085-099-241400- /O.CON.KLSX.FF.A.0002.000000T0000Z-140624T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 358 AM CDT TUE JUN 24 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CLINTON IL...FAYETTE IL... MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...FRANKLIN MO...IRON MO...JEFFERSON MO...MADISON MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO AND WASHINGTON MO. * UNTIL 9 AM CDT THIS MORNING * LOCALLY HEAVY RAIN OCCURRING EARLY THIS MORNING...COMBINED WITH THE SATURATED GROUND CONDITIONS FROM LOCALLY HEAVY RAIN OVER THE PAST FEW DAYS...WILL PRODUCE A THREAT FOR FLASH FLOODING THIS MORNING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGER OF FLOOD WATERS. IF FLOODING IS OBSERVED OR IF A WARNING IS ISSUED ...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && $$ KANOFSKY
886 WGUS63 KLSX 241031 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 531 AM CDT TUE JUN 24 2014 ILZ059-100-MOZ061>064-241145- /O.CAN.KLSX.FF.A.0002.000000T0000Z-140624T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MADISON IL-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO- INCLUDING THE CITIES OF...EDWARDSVILLE...ST CHARLES...UNION... ST LOUIS 531 AM CDT TUE JUN 24 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI HAS BEEN CANCELLED. LOCALLY HEAVY RAINFALL WAS ENDING ACROSS THIS AREA. $$ ILZ060-064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099- 241400- /O.CON.KLSX.FF.A.0002.000000T0000Z-140624T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...BELLEVILLE...FARMINGTON 531 AM CDT TUE JUN 24 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CLINTON IL...FAYETTE IL... MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...IRON MO...JEFFERSON MO...MADISON MO...REYNOLDS MO...ST. FRANCOIS MO...STE. GENEVIEVE MO AND WASHINGTON MO. * UNTIL 9 AM CDT THIS MORNING * LOCALLY HEAVY RAIN OCCURRING EARLY THIS MORNING...COMBINED WITH THE SATURATED GROUND CONDITIONS FROM LOCALLY HEAVY RAIN OVER THE PAST FEW DAYS...WILL PRODUCE A THREAT FOR FLASH FLOODING THIS MORNING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGER OF FLOOD WATERS. IF FLOODING IS OBSERVED OR IF A WARNING IS ISSUED ...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && $$ KANOFSKY
718 WGUS63 KLSX 241228 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 728 AM CDT TUE JUN 24 2014 ILZ060-064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099- 241330- /O.CAN.KLSX.FF.A.0002.000000T0000Z-140624T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...BELLEVILLE...FARMINGTON 728 AM CDT TUE JUN 24 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH HAS BEEN CANCELED. THE BULK OF THE HEAVIEST RAINFALL HAS MOVED INTO FAR SOUTHERN AND SOUTHEASTERN ILLINOIS...ALTHOUGH EASTERN PORTIONS OF MARION COUNTY MAY SEE BRIEF BURST OF HEAVY RAIN OVER THE NEXT HOUR. THE RAIN SHOULD END BY 9 AM. $$ 2%
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 23, 3:37 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 23, 3:37 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT Mon Jun 23 2014
.SHORT TERM: (Through Late Tonight)
Issued at 337 PM CDT Mon Jun 23 2014
Primary concern for tonight is the probability for heavy rain along
and east of the I-44 corridor in Missouri and along and southeast of
I-70 in Illinois. This morning's 12Z analysis showed a pool of 2"
or greater P-WATs down over central/north central Texas. this
moisture is being drawn northeast ahead of the trof now moving
through the eastern Great Plains. The atmosphere over the region is
already quite moist...probably quasi-tropical. Precipitation
efficiency has been impressive the past couple of days with
observers reporting rates in excess of 2 inches/hour. All
short-range guidance draws this high P-WAT air northeast into the
Mid-Mississippi Valley tonight along with an MCV which is embedded
in the trof. As this vortmax moves up the I-44 corridor tonight the
trof will kick up a weak low level jet providing more mesoscale lift
and moisture transport into the region. With the antecedent
conditions and the additional moisture, the pump is primed for heavy
rainfall. Soil moisture conditions are also rather wet in
places...particularly along the I-44 corridor and parts of the
Eastern Ozarks. HPC excessive rainfall outlook has us boxed in a
slight risk for excessive rainfall. Taking all this into
consideration...and the fact that all short-range guidance has a QPF
bullseye over our area, will go ahead and hoist a flash flood watch
for tonight. The short-range guidance can't really decide which
part of the CWFA gets hit hard enough, and the excessive rainfall
forecaster even said that his outlook was probably too broad due to
the uncertainty among guidance solutions. Likewise my flash flood
watch is probably too broad, and I think the the greatest threat for
flash flooding extends from the Eastern Ozarks into the STL Metro
and perhaps into parts of southwest Illinois. However, didn't want
to get too specific due to the aforementioned uncertainties.
Carney
.LONG TERM: (Tuesday through Next Monday)
Issued at 337 PM CDT Mon Jun 23 2014
The current pattern we are in will continue relatively unaltered
through early Friday, with a flat west-east mid-level flow and
heights that are not as high as they could be for summertime. The
models also take convectively enhanced vorts thru our region from
time to time as well, with the first exiting Tuesday morning and
already another potentially set for the Wednesday night thru
Thursday night timeframe, depending on what specific model is
viewed.
Not surprisingly, these two periods will feature our highest chances
for rain. Rain will be ending during the early-mid morning hours of
Tuesday, principally in southwest IL, where an expected heavy
rainfall event will be winding down. Please see the short-term
discussion for specifics on this particular hazard.
The rest of Tuesday looks to be dry as lower dewpoint air works in.
Nevertheless, increasing sunshine should still push temps to normal
values for late June, and close to the MET MOS numbers.
Even Wednesday looks like a decent opportunity for dry wx for much
of the day, with some level of uncertainty from what should be
another approaching MCV off to the west and have maintained low PoPs
for late in the day as a result. Confidence is higher on Thursday
on being affected by this system, but specifics are a wash, and PoPs
were only pushed to hi-end chance category until better continuity
can be seen. But if this fully comes to fruition, see the potential
for another round of heavy rainfall across a good portion of the
area with a very similar atmospheric setup. Only negative will be
this may be primarily affecting our region during the daytime hours
versus the more flood-favorable night.
A deep and amplified upper TROF is then expected to dig into the
western CONUS for the end of the week, more consistently depicted by
the EC, but also shown on the GFS, with rising heights. This is
expected to result in temps returning closer to the low 90s for
daytime maxes with reduced PoPs.
TES
&&
.AVIATION: (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1240 PM CDT Mon Jun 23 2014
Showers and thunderstorms will increase in coverage from south to
north across the area this afternoon. VFR flight conditions will
prevail outside of storms except for parts of central Missouri
where MVFR CIGS will linger. An upper level low pressure system
combined with a weak surface front will pass through the area
tonight bringing periods of showers and thunderstorms. Expect
flight conditions to drop to MVFR by mid-late evening with
possibly some IFR by early Tuesday morning.
Specifics for KSTL:
Expect showers and thunderstorms to move into the terminal area
later this afternoon from the south. Until then, expect VFR flight
conditions to prevail. An upper level low pressure system
combined with a weak surface front will pass through the area
tonight bringing periods of showers and thunderstorms. Expect
flight conditions to drop to MVFR by mid-late evening. Ceilings
may drop to IFR early Tuesday morning, but confidence is low on
IFR at this time.
Carney
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH from 10 PM CDT this evening through Tuesday
morning FOR Crawford MO-Franklin MO-Gasconade MO-Iron MO-
Jefferson MO-Madison MO-Reynolds MO-St. Charles MO-St.
Francois MO-St. Louis City MO-St. Louis MO-Ste. Genevieve
MO-Warren MO-Washington MO.
IL...FLASH FLOOD WATCH from 10 PM CDT this evening through Tuesday
morning FOR Bond IL-Clinton IL-Fayette IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 23, 3:27 AM CDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 327 AM CDT MON JUN 23 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-240000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 327 AM CDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:03 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 24 min |
| Jun 22, 9:07 PM CDT | River Flood Warning | LSX | Calhoun, Greene, Jersey | 31 days |
| Jun 22, 9:57 PM CDT | River Flood Warning | LSX | Jersey | 31 days |
| Jun 23, 4:53 PM CDT | Areal Flood Advisory | LSX | Madison | 3 hr |
| Jun 22, 7:09 PM CDT | Areal Flood Advisory | LSX | Monroe | 6 hr |
| Jun 22, 8:51 PM CDT | River Flood Warning | LSX | Lincoln | 13 days |
Nearby
Flash Flood Watches in Missouri, 2014Flash Flood Watches in Illinois, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.